Title: Integral inequalities of Hermite–Hadamard type for products of s-logarithmically convex functions
Montes Taurus J. Pure Appl. Math. / ISSN: 2687-4814
Article ID: MTJPAM-D-23-00018; Volume 5 / Issue 2 / Year 2023, Pages 1-5
Document Type: Research Paper
aCollege of Mathematical Sciences, Inner Mongolia Minzu University, Tongliao 028043, Inner Mongolia, China
bCollege of Mathematical Sciences, Inner Mongolia Minzu University, Tongliao 028043, Inner Mongolia, China
cSchool of Mathematics and Physics, Hulunbuir University, Hulunbuir 021008, Inner Mongolia, China – School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454010, Henan, China – Independent researcher, Dallas, TX 75252-8024, USA
Received: 26 July 2023, Accepted: 30 August 2023, Published: 14 September 2023
Corresponding Author: Feng Qi (Email address: email@example.com)
Full Text: PDF
In this paper, the authors establish several new integral inequalities of the Hermite–Hadamard type for the products of s-logarithmically convex functions and present simple applications to construct inequalities of the arithmetic and (generalized) logarithmic means.
Keywords: Hermite–Hadamard type, s-logarithmically convex function, product, mean, integral inequalityReferences:
- R.-F. Bai, F. Qi and B.-Y. Xi, Hermite–Hadamard type inequalities for the m– and (α, m)-logarithmically convex functions, Filomat 27 (1), 1–7, 2013; http://dx.doi.org/10.2298/FIL1301001B.
- J. E. Pečarić, F. Proschan and Y. L. Tong, Convex functions, partial orderings and statistical applications, Academic Press, Boston, 1992.
- Y. Wu, F. Qi and D.-W. Niu, Integral inequalities of Hermite–Hadamard type for the product of strongly logarithmically convex and other convex functions, Maejo Int. J. Sci. Technol. 9 (3), 394–402, 2015.
- B.-Y. Xi and F. Qi, Some integral inequalities of Hermite–Hadamard type for s-logarithmically convex functions, Acta Math. Sci. Ser. A Chin. Ed. 35 (3), 515–524, 2015; http://22.214.171.124/sxwlxbA/CN/Y2015/V35/I3/515.
- B.-Y. Xi and F. Qi, Some integral inequalities of Hermite–Hadamard type for s-logarithmically convex functions, Research Gate Preprint, 2015; https://doi.org/10.13140/RG.2.1.4385.9044.
- H.-P. Yin and F. Qi, Hermite–Hadamard type inequalities for the product of (α, m)-convex functions, J. Nonlinear Sci. Appl. 8 (3), 231–236, 2015; https://doi.org/10.22436/jnsa.008.03.07.
- H.-P. Yin and F. Qi, Hermite-Hadamard type inequalities for the product of (α, m)-convex functions, Missouri J. Math. Sci. 27 (1), 71–79, 2015; http://projecteuclid.org/euclid.mjms/1449161369.